RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 3, Issue 3  


On the system $\{f(\lambda_{j}z)\}$ series
E. N. Alekseeva
637
Approximation of $k$-ary functions by functions from the given system
A. S. Ambrosimov
653
On the groups in which the subgroups with fixed number of generators are free
G. N. Arzhantseva
675
Iterative methods for the solution of nonlinear operator equations without the property of the regularity
A. B. Bakushinskii
685
Calculation of functional integrals with the help of convergent series
V. V. Belokurov, Yu. P. Solov'ev, E. T. Shavgulidze
693
Assiociants and the commutant of a quasigroup
G. B. Belyavskaya
715
On the electronical plasma dynamics in the magnetified semiconductor film with a periodical system of electrodes
L. V. Busheva, P. A. Krutitskii
739
On one mathematical model of the background search algorithms and the quick algorithm for the two-dimensional domination problem
È. È. Gasanov, T. V. Mkhitarova
759
Representations of quasigroups and quasigroup automata
A. A. Gvaramiya
775
Radon problem for regular measures on an arbitrary Hausdorf space
V. K. Zakharov, A. V. Mikhalev
801
On a description of normal Hankel matrices
Kh. D. Ikramov
809
On a problem of Frobenius
I. D. Kan
821
On geometry of transsasakian and almost transsasakian manifolds
V. F. Kirichenko, E. V. Rodina
837
Construction of precise solutions in special type nonlinear time optimal control problem
Yu. N. Kiselev
847
Semigroups with right congruences of finite index
I. B. Kozhukhov
869
Acts over semigroups with local units
V. V. Neklyudova
879
On eigenvalue distribution in some ensembles of large random matrices
A. Yu. Plakhov
903
On width of embedding of a semigroup into a group
A. V. Sanin
925
On question about invariant subspaces of locally convex spaces
O. D. Solomatin
937
Uniserial Laurent series rings
D. A. Tuganbaev
947
Фундаментальная и прикладная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020